RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1980, Volume 14, Issue 2, Pages 79–80 (Mi faa1818)  

This article is cited in 7 scientific papers (total in 7 papers)

Brief communications

$(L,A)$-Pairs and a Ricatti type substitution

V. V. Sokolov, A. B. Shabat


Full text: PDF file (196 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1980, 14:2, 148–150

Bibliographic databases:

UDC: 517.43+519.48
Received: 14.05.1979

Citation: V. V. Sokolov, A. B. Shabat, “$(L,A)$-Pairs and a Ricatti type substitution”, Funktsional. Anal. i Prilozhen., 14:2 (1980), 79–80; Funct. Anal. Appl., 14:2 (1980), 148–150

Citation in format AMSBIB
\Bibitem{SokSha80}
\by V.~V.~Sokolov, A.~B.~Shabat
\paper $(L,A)$-Pairs and a Ricatti type substitution
\jour Funktsional. Anal. i Prilozhen.
\yr 1980
\vol 14
\issue 2
\pages 79--80
\mathnet{http://mi.mathnet.ru/faa1818}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=575223}
\zmath{https://zbmath.org/?q=an:0471.35018|0494.35025}
\transl
\jour Funct. Anal. Appl.
\yr 1980
\vol 14
\issue 2
\pages 148--150
\crossref{https://doi.org/10.1007/BF01086571}


Linking options:
  • http://mi.mathnet.ru/eng/faa1818
  • http://mi.mathnet.ru/eng/faa/v14/i2/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Leznov, V. G. Smirnov, A. B. Shabat, “The group of internal symmetries and the conditions of integrability of two-dimensional dynamical systems”, Theoret. and Math. Phys., 51:1 (1982), 322–330  mathnet  crossref  mathscinet  zmath  isi
    2. B. G. Konopelchenko, “Integrable evolution equations: A family of Hamiltonian structures and reductions”, Funct. Anal. Appl., 16:3 (1982), 208–211  mathnet  crossref  mathscinet  zmath  isi
    3. A. V. Mikhailov, A. B. Shabat, “Integrability conditions for systems of two equations of the form $u_t=A(u)u_{xx}+F(u,u_x)$. II”, Theoret. and Math. Phys., 66:1 (1986), 31–44  mathnet  crossref  mathscinet  zmath  isi
    4. A. V. Mikhailov, A. B. Shabat, R. I. Yamilov, “The symmetry approach to the classification of non-linear equations. Complete lists of integrable systems”, Russian Math. Surveys, 42:4 (1987), 1–63  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. O. I. Bogoyavlenskii, “Breaking solitons in $2+1$-dimensional integrable equations”, Russian Math. Surveys, 45:4 (1990), 1–89  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. A. E. Mironov, “Relationship Between Symmetries of the Tzizeica Equation and the Novikov–Veselov Hierarchy”, Math. Notes, 82:4 (2007), 569–572  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. Yu. Yu. Bagderina, “Three Series of Invariant Manifolds of the Sawada–Kotera Equation”, Funct. Anal. Appl., 43:4 (2009), 312–315  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:417
    Full text:186
    References:41
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021